# SDR SIMA20130304005

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 22,583 hours, 16,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FIRST OFFICER’S EMERGENCY FLASHLIGHT HOLDER BOTTOMS CLIPS BROKEN.  THE FLASHLIGHT WAS FOUND STOWED IN THE FORWARD ENTRY AREA STORAGE SPACE.  DATE OF DISCOVERY 03/01/13.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
